# SDR 0301226719

- Difficulty date: June 10, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N619US
- Make and model: Boeing 747251F
- Aircraft serial: 21321
- Aircraft time: 87,656 hours, 21,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON WEB OF AFT CARGO DOOR SEAL DEPRESSOR AT BS 1830 WL 108.  REPAIRED PER EA 67-165070.
